# SDR AALA202204266625

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737
- Aircraft serial: 30081
- Aircraft time: 59,053 hours, 24,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND #1 WINDOW FRAME CRACKED. REPAIRED WINDOW FRAME PER EO 5616J009-007 AND EA 335848.
